# SDR 2002UALA01181

- Difficulty date: July 15, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 15,397 hours, 1,876 cycles
- Engine: Pwa PW4056
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: E

## Discrepancy

EXPERIENCED PROBLEMS W/EEC, BLEED, OIL QTY AND PRESSURE.  SUPPLEMENTAL DATA UPDATE ENGINE SURGED DUE TO FAILURE OF HPT T-2 BLADE. T2 BLADE FAILURE WAS DUE TO CORROSION UNDER THE BLADE PLATFORM. RESULTANT VIBRATION FRACTURED NR 4 BEARING OIL TUBE AND EGT HARNESS CAUSING LOSS OF OIL PRESSURE AND ERRONEOUS EGT INDICATION.  ENGINE WAS REMOVED FOR REFURBISHMENT AND INSTALLATION OF IMPROVED T-2 BLADES PER SB PW4ENG 72-716.
